# SDR SWIA201332828

- Difficulty date: February 14, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N584SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120352
- Aircraft time: 28,263 hours, 38,654 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Condition: Failed
- Location: Ahrs
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AIRCRAFT BEGAN YAWING AFTER YAW ENGAGED.  (FLT 5336)  REPLACED THE CAPTS AHRS COMPUTER AND BOTH AUTO-PILOT COMPUTERS.  PN-622-6190-204  S/N ON-2667   S/N OFF-3072, P/N-622-8315-402  S/N ON-2469  SN OFF-1178, P/N-622-8315-402  SN ON-2581 SN OFF-2415.
